# SDR CA070118004

- Difficulty date: January 12, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,230 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Plate
- Part number: B2222
- Condition: Cracked
- Location: Propeller
- Part time: 3,850 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FROM CUSTOMER FOR ROUTINE OVERHAUL. PROPELLER DISMANTLED, PARTS NDT INSPECTED AND CRACK FOUND. NO AD`S OR BULLETIN`S ON THAT PART.  (TC NR 20070118004)
